Journal of the Mathematical Society of Japan

Strong minimal pair theorem for the honest polynomial degrees of 02 low sets

Kunimasa AOKI, Juichi SHINODA, and Teruko TSUDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 3 (1992), 505-514.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107470

Digital Object Identifier
doi:10.2969/jmsj/04430505

Mathematical Reviews number (MathSciNet)
MR1167380

Zentralblatt MATH identifier
0771.03014

Subjects
Primary: 03D30: Other degrees and reducibilities
Secondary: 03D15: Complexity of computation (including implicit computational complexity) [See also 68Q15, 68Q17] 68Q15: Complexity classes (hierarchies, relations among complexity classes, etc.) [See also 03D15, 68Q17, 68Q19]

Citation

AOKI, Kunimasa; SHINODA, Juichi; TSUDA, Teruko. Strong minimal pair theorem for the honest polynomial degrees of $\Delta_{2}^{0}$ low sets. J. Math. Soc. Japan 44 (1992), no. 3, 505--514. doi:10.2969/jmsj/04430505. https://projecteuclid.org/euclid.jmsj/1227107470


Export citation